ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Comment on "On the bifurcation in a "modulated" logistic map"

Joy, MP (1995) Comment on "On the bifurcation in a "modulated" logistic map". In: Physics Letters A, 202 (2-3). pp. 237-239.

[img] PDF
Comment_on_On_the_bifurcation_in.pdf
Restricted to Registered users only

Download (176Kb) | Request a copy

Abstract

We comment on a paper by Luang [On the bifurcation in a “modulated" logistic map, Physics Letters A 194 (1994) 57]. The numerical evidence given in that paper, for a peculiar type of bifurcation, is shown to be incorrect. The causes of such anomalous results are explained. An accurate bifurcation diagram for the map is also given.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Department/Centre: Division of Chemical Sciences > Materials Research Centre
Date Deposited: 08 Aug 2008
Last Modified: 19 Sep 2010 04:35
URI: http://eprints.iisc.ernet.in/id/eprint/9803

Actions (login required)

View Item View Item